View Full Version : Ambian CR and hairloss

03-10-2012, 02:42 PM
I would like to warn everyone be careful with Ambian CR. I have been getting TE like sheds for over a year. On the sides, top and back. I could not figure it out.

I have been on Avodart since 03 and use rogaine foam daily. I was perscribed ambian cr roughly a year ago. Never put the two together. Since i was taking it on and off when i had sleep issues, i finally look back at the calendar of when i took it. Yes i write when i take meds, sorry. The sheds coinside with the ambian.

I took it again last weekend, and bam monday my hair changes. I first notice the sides get wispy and then the top get wispy. My hair was fine last Saturday. There is no way this is just a concidence

Lucky i only took it last friday and sat so it leaves your system quite rapidly.

I searched the web and found many others with increased shedding from ambian.

Thats the end of the ambian in the garbage